# SDR F3LA202110200076

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Make and model: Airbus A320-251N
- Aircraft serial: 7600
- Aircraft time: 14,901 hours, 6,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC SMOKE SMELL EMER EXIT ROW RIGHT SIDE ON DESCENT BELOW 8000 FT.  PERFORMED VISUAL IN AIRCRAFT CABIN WITH PACKS COLD FOR 10 MINUTES AND HOT FOR 10 MINUTES NO SMELL NOTED. PERFORMED #2 ENGINE IDLE NO SMELLS NOTED. NO CBS TRIPPED. NO ECAM FAULTS. NO FUMES NOTED AT THIS TIME. AC OK TO CONTINUE. TSM 24-00-00-810-823-A.
